Volume 9, Issue 3
G1 Smoothing Solid Objects by Bicubic Bezier Patches

You-dong Liang, Xiu-zi Ye & Xiao-fen Feng

DOI:

J. Comp. Math., 9 (1991), pp. 198-210.

Published online: 1991-09

Preview Full PDF 55 1025
Export citation
  • Abstract

A general and unified method is presented for generating a wide range of 3-D objects by smoothing the vertices and edges of a given polyhedro with arbitrary topology using bicubic Bezier patches. The common solution to the compatibility equations of $G^1$ geometric continuity between two Bezier patches is obtained and employed as the foundation of this new method such that this new solid and surface model is reliable and compatible with the solid modeling and surface modeling systems in the most common use. The new method has been embeded in an algorithm supported by our newly developed solid modeling system MESSAGE. The performance and implementation of this new algorithm show that it is efficient, flexible and easy to manipulate.  

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-9-198, author = {}, title = {G1 Smoothing Solid Objects by Bicubic Bezier Patches}, journal = {Journal of Computational Mathematics}, year = {1991}, volume = {9}, number = {3}, pages = {198--210}, abstract = { A general and unified method is presented for generating a wide range of 3-D objects by smoothing the vertices and edges of a given polyhedro with arbitrary topology using bicubic Bezier patches. The common solution to the compatibility equations of $G^1$ geometric continuity between two Bezier patches is obtained and employed as the foundation of this new method such that this new solid and surface model is reliable and compatible with the solid modeling and surface modeling systems in the most common use. The new method has been embeded in an algorithm supported by our newly developed solid modeling system MESSAGE. The performance and implementation of this new algorithm show that it is efficient, flexible and easy to manipulate.  }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9393.html} }
TY - JOUR T1 - G1 Smoothing Solid Objects by Bicubic Bezier Patches JO - Journal of Computational Mathematics VL - 3 SP - 198 EP - 210 PY - 1991 DA - 1991/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9393.html KW - AB - A general and unified method is presented for generating a wide range of 3-D objects by smoothing the vertices and edges of a given polyhedro with arbitrary topology using bicubic Bezier patches. The common solution to the compatibility equations of $G^1$ geometric continuity between two Bezier patches is obtained and employed as the foundation of this new method such that this new solid and surface model is reliable and compatible with the solid modeling and surface modeling systems in the most common use. The new method has been embeded in an algorithm supported by our newly developed solid modeling system MESSAGE. The performance and implementation of this new algorithm show that it is efficient, flexible and easy to manipulate.  
You-dong Liang, Xiu-zi Ye & Xiao-fen Feng. (2019). G1 Smoothing Solid Objects by Bicubic Bezier Patches. Journal of Computational Mathematics. 9 (3). 198-210. doi:
Copy to clipboard
The citation has been copied to your clipboard